Danazol and internal carotid artery thrombosis

Monica Corno, Giuseppe Vallar, Guglielmo Scarlato, G. Meola

Research output: Contribution to journalArticle

Abstract

The case of a 47-year-old woman suffering from a CT-assessed ischemic right hemisphere stroke, which occurred after a 2-month treatment with danazol (a synthetic androgen), is reported. The patient’s thrombocytosis in association with danazol treatment and its possible correlations with the thrombotic event are discussed.

Original languageEnglish
Pages (from-to)235-237
Number of pages3
JournalEuropean Neurology
Volume29
Issue number4
DOIs
Publication statusPublished - 1989

Keywords

  • Danazol
  • Stroke
  • Thrombocytosis

ASJC Scopus subject areas

  • Clinical Neurology
  • Neurology

Fingerprint Dive into the research topics of 'Danazol and internal carotid artery thrombosis'. Together they form a unique fingerprint.

  • Cite this